# SDR DALA2022020100639

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 ELONGATED HOLE CROSSBEAM FR 67 AT Y160 AT AFT GALLEY AREA. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER ER/A 596500-14 REV ORIGINAL. (2105486)
